Open Access


Download data is not yet available.


Given a certain class  K1 of algebraic structures. We study a problem of finding a class  K2 of algebraic structures such that the class K1  is approximable into K2 with respect to various predicates by generalized characters from  K1 to K2. The problem of minimization of approximation is also considered. Some theorems related to the problem of constructing an approximation class are obtained. The problem in question is much more complicated and actual than the approximation problem we have been studying before (see [2]-[6]). The results of the description of the approximation class play an important role in studying the solvability problem of the predicate P in the class of semigroups K. In particular, if the approximation class consists of finite semigroups, then this problem is solved positively. Even more difficult is the problem of determining the necessary conditions that class  is an approximation class for a given class K.


Author's Affiliation
Article Details

Issue: Vol 3 No SI3 (2020): Special Issue: Recent Advances in Applied Sciences
Page No.: SI154-SI158
Published: Dec 31, 2020
Section: Research article

 Copyright Info

Creative Commons License

Copyright: The Authors. This is an open access article distributed under the terms of the Creative Commons Attribution License CC-BY 4.0., which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

 How to Cite
Vinh, D. (2020). About the class of approximation by generalized characters. Science & Technology Development Journal - Engineering and Technology, 3(SI3), SI154-SI158.

 Cited by

Article level Metrics by Paperbuzz/Impactstory
Article level Metrics by Altmetrics

 Article Statistics
HTML = 103 times
Download PDF   = 9 times
Total   = 9 times